

Wednesday, July 20, 2016 - Vancouver Campus

ITAC Council Members:

Chair: Mr. Robert McFarlane, Corporate Director (ca.linkedin.com/pub/robert-mcfarlane/88/307/b4b)

Dr. Simon Peacock, Dean of the Faculty of Science (http://www.eos.ubc.ca/about/faculty/S.Peacock.html)

Dr. Wisdom Tettey, Dean of the Irving K. Barber School of Arts and Sciences

http://ikbsas.ok.ubc.ca/about/message.html)

Dr. Mike Coughtrie, Dean of the Faculty of Pharmaceutical Sciences

(http://issuu.com/ubcpharmsci/docs/michaelcoughtrie bio)

Dr. Dru Marshall, Provost of the University of Calgary (http://www.ucalgary.ca/president/executive/marshall)

Mr. Andrew Simpson, VP Finance (http://vpfinance.ubc.ca/team/andrew-simpson/)

Dr. Angela Redish, Provost and Vice President Academic pro tem (http://economics.ubc.ca/faculty-and-staff/angela-redish/)

Dr. Deborah Buszard, Principal of the UBC Okanagan campus and Deputy Vice Chancellor (http://dvc.ok.ubc.ca/bio.html)

Mr. Sean O'Sullivan, Corporate Director (http://www.hsbc.com/~/media/HSBC-com/about-

hsbc/leadership/pdfs/biography-sean-osullivan)

Ms. Jennifer Burns, CIO, UBC (https://ca.linkedin.com/in/jennifermburns)

Regrets:

Dr. Gage Averill, Dean of the Faculty of Arts (http://www.arts.ubc.ca/about-arts/deans-letter/)

Others in attendance:

Dr. Simon Bates, Senior Advisor Teaching and Learning and Academic Director, Centre for Teaching, Learning and Technology, UBC

Ms. Lisa Castle, VP Human Resources, UBC

Mr. Claudio Pini, Director, Application Management Services, Information Technology, UBC

Ms. Marianne Schroeder, Associate Director - Teaching & Learning Technologies Centre for Teaching, Learning and Technology, UBC

Mr. David Shorthouse, Director, Academic Initiatives Office of the Vice-President, Academic, UBC

Mr. John Metras, Managing Director Infrastructure Development, UBC

Mr. Anthony Tyler, Director, Application Development Services Information Technology, UBC

Mr. Stuart Bourhill, Program Manager SASI, UBC

Ms. Karen McKellin, Executive Director International Student Initiative

Ms. Irene Hargitt, Project Manager Recruitment CRM, UBC

Mr. Don Thompson, Deputy CIO, Information Security, UBC

Ms. Jennifer Kain, Director, Personal Information Governance & Security, UBC

Mr. Paul Hancock, Legal Counsel, Information and Privacy, UBC

Mr. Erik Berg, KPMG

Mr. Michael Duff, Assistant Vice President and Chief Information Security Officer, Stanford (via video conference)

Mr. Ron Holton, Chief Risk Officer, Risk Management Services, UBC

Mr. Michael Thorson, Director Infrastructure Information Technology, UBC

Ms. Johann Boulter, Associate Director, Internal Audit, UBC

Ms. Anje Skomorowski, Executive Coordinator, ITAC and Associate Director Quality and Methods, UBC

Ms. Treslyn Sundher, Executive Assistant, Office of the CIO, UBC



Item #	Item Description	Responsible	Enclosures	Action	Time
1	Welcome	Chair (5 min)		Information	1:00 - 1:05
2	Approval of previous minutes	Chair (5 min)	ITAC Minutes May 2016	Approval	1:05 - 1:10
3	Carry Forward Items	Chair (10 min)	ITAC 2016 Work Plan – July update (note Action item # 40 - potential dates for 2017 are included), ITAC 2016 Action Items – July update, ITAC Record of Recommendations – July update, Capital Planning Summary, SASI Update 2July16 v4, CRM ITAC July 2016 v1.1, NGDLE Status Report July 20 2016 v2	Information	1:10 - 1:25
4	Status update Enterprise Data Integration (Recommendation # 11)	Mr. Tony Tyler (20 min)	ITAC Data Integration Update (July 2016) II	Information and Recommendation	1:25 - 1:45
5	HR/Finance concept and vision	Ms. Jennifer Burns, Ms. Castle, Dr. Redish, Mr. Simpson (30 min)	ITAC HR and Finance, HR and Finance Executive 1 approval Final, ITAC HR and Finance	Information	1:45 - 2:15
6	Strategic/Transformation Office (Action item #38)	Mr. David Shorthouse, Ms. Jennifer Burns (30 min)	Strategic Initiatives	Discussion	2:15 - 2:45
7	Delineate the approval process for IT projects (Action items #27 & #35)	Mr. John Metras, Ms. Jennifer Burns (30 min)	UBC Capital Planning Final, UBC IT Capital Prioritization Model – July 2016	Discussion and Recommendation	2:45 - 3:15
8	Break	Chair (10 min)	,		3:15 - 3:25
9	Review Topic 5 – Data Privacy and Cyber Security	Mr. Michael Duff, Mr. Don Thompson, Mr. Paul Hancock, Ms. Jennifer Kain (90 min)	ITAC July 2016 PrISM presentation slides v2, UBC Cyber Plan PrISM Assessment Report July 7, Stanford Infosec Program v3	Discussion and Recommendation	3:25 - 4:55



10	Closure and Next	Chair (5 min)	4:55
	Meeting		_
			5:00